# SDR ASAA0741690

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: PA933
- Condition: Damaged
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 65C26603201A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT INBOARD TRAILING EDGE HAS COMPOSITE LAYERS SHOWING.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 51-70-10.
